Research ArticleOpen accessIn the keywordsApplication of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle PhysicsS.M. Rayhanul IslamAmerican Journal of Applied Sciences, Vol. 12, Issue 11 · 13 Nov 2015 · 7,037 accessesView PDFCite
3 articles for “Nonlinear Evolution Equations”
Set a search alertResearch ArticleOpen accessIn the abstractNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite